MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH- AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the sensis vibe hemo system.The user reported that the acquired images from the current patient were stored in the folder of the last patient completed the day before.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a user error.The investigation was performed considering complaint description, cs reports, system history, and system log files.The investigation showed that there was no deficiency with the sensis system and the system works as specified.The issue was on the artis system which is connected with the sensis system.Therefore, an investigation was triggered for the artis system.The log file analysis showed that while a patient was registered on the sensis system, patient data on the artis system was corrected.This affected the details of the patient on the sensis system.As a result the patient data was stored in the wrong folder and has been corrected by the user.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12438926
Report Number3004977335-2021-95419
Device Sequence Number3655402
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown